MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their multiple patient receiver (org) is experiencing constant communication loss.The customer did not want to troubleshoot and will be sending this unit in for an exchange.No harm or injury occurred.
 
Additional Manufacturer Narrative
The customer reported that their multiple patient receiver (org) is experiencing constant communication loss.The customer did not want to troubleshoot and will be sending this unit in for an exchange.No harm or injury occurred.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Complaint details: the customer reported that their multiple patient receiver (org) is experiencing constant communication loss.The customer did not want to troubleshoot and will be sending this unit in for an exchange.No harm or injury occurred.Complaint investigation: the org in question was returned and evaluated by nk repair center.The issue of intermittent communication loss was not able to be duplicated after 24 hours of extended testing.The issue is unlikely to be a result of a device malfunction.Communication loss indicates that the org is unable to communicate with nk cns's and rns's.Possible root causes include ethernet cable failure due to physical damage or issues with the customer's network as the customer reported that communication loss was occurring daily on the returned org and testing did not reveal any issues.The customer also did not want to troubleshoot the issue.It is possible that the issue could have been resolved by troubleshooting the customer's configuration.As the returned device was found to be in good working condition, a capa is not warranted.The following fields are not applicable (na) to this report: b2 d4 lot # & expiration date d6a & d6b d7b f1 - f14 g4 device bla number g5 g7 h7 h9 the following field(s) contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 b6 b7 d10 attempt #1 02/24/2022 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 03/03/2022 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 03/102022 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Additional information: b4 d9 g3 g6 h2 h3 h6 h10.
 
Event or Problem Description

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key13727040
Report Number8030229-2022-02587
Device Sequence Number6055162
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public04931921103883
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown